# SDR AT0500003

- Difficulty date: January 12, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 4502423A
- Part serial: SPE0110118
- Condition: Odor
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER APU START, INTRODUCED APU AIR, SMELLED ACRID PLACTIC SMELL AND CABIN STARTED FILLING WITH SMOKE.  RAMP CREW REPORTED SEEING SMOKE AROUND TAIL AND HEARD A LOUD POP.  REMOVED AND REPLACED APU.
